# SDR 98ZZZX870

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Banyan Air Services Inc, repair station WD4R618M
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84334
- Condition: Cracked
- Location: Outer Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 97-18-02, A LARGE CRACK WAS DISCOVERED IN THE 'V' OF THE DOUBLE SHOULDER BLADE SHANK AREA.
